# SDR SWAA2022041994899

- Difficulty date: April 16, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 31,924 hours, 14,387 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Dislodged
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS EMERGENCY EXIT SIGN @ OVERWING COVER POPPED OFF. / [01] RE-ATTACHED AISLE EMERGENCY EXIT SIGN COVER IAW MM 33-51-01.
